# SDR C2XA08SH118

- Difficulty date: September 10, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 14590016015
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SERVICE DOOR UPPER HINGE AT FUSELAGE HAS MIGRATED HAT BUSHING. MX REMOVED AND REPLACED SERVICE DOOR UPPER HINGE AT FUSELAGE HAT BUSHING IAW EC5240-01036.  THE ACFT WAS APPROVED TO RETURN FOR SERVICE.  (K)
